American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Peter E. Kloeden and Martin Rasmussen. Nonautonomous Dynamical Systems. Math. Surveys Monogr. 176 (2011) MR 2808288.
Book volume table of contents   

[2] Igor V. Evstigneev, Sergey A. Pirogov and Klaus R. Schenk-Hoppé. Linearization and local stability of random dynamical systems. Proc. Amer. Math. Soc. 139 (2011) 1061-1072. MR 2745656.
Abstract, references, and article information   
View Article: PDF

[3] Feng Cao and Jifa Jiang. On the global attractivity of monotone random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 891-898. MR 2566555.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1